# SDR RAIA00206184

- Difficulty date: May 27, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 7,094 hours, 6,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLK CK TASK 3 532300220804A00 FOUND CORROSION AT LEFT SILL BETWEEN FRAME 14&20 AT 16L. REMOVED AND REPLACED LEFT SILL BETWEEN FRAMES 14&20 AT 16L IAW EMB-145 SRM 51-40-02.
